# SDR C2XA04SH452

- Difficulty date: June 30, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 15,249 hours, 12,861 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14567215001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK EDDY CURRENT INSPECTION USING EDDY CURRENT PROBE TEST BLOCK TB-M030B AS A STANDARD, LT WING SPAR 3 UPPER O/B HOLE FOR TORQUE BOX 1 ATTACH REVEALED A CRACK.  MX REAMED HOLE TO 8.382MM(.330) AND REINSPECTED.  CRACK WAS NOT REMOVED.  HOLE WAS REAMED TO 8.763MM (.345) AND REINSPECTED.  CRACK FOUND TO BE REMOVED.  SINCE 2ND OVERSIZE CORRESPONDING FASTENER TO REAMED HOLE SIZE, P/N AIC791-05011Y, IS NOT AVAILABLE.  MX REAMED HOLE TO .377 - .378 (V-SIZE REAMER) AND INSTALLED MS21134-06011 USING TORQUE VALUES OF 175 IN-LB, (19.8 N-M).  MX INSTALLED A WASHER (MS21299-C6) UNDER THE HEAD OF THE BOLT, AND WASHER (MS21299-6) AND NUT (MS21133-06).  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
